Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 149, NWS Springfield, MO

June 18, 2013Hickory County, Polk County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 18, 2013, 3:51 PM CDT for Hickory County, Polk County, Missouri. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2013, 3:51 PM CDT (20:51 UTC)
Expired
Jun 18, 2013, 4:30 PM CDT
In force
39 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hickory County, MO, Polk County, MO

The radar

The Springfield radar (KSGF), 65 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 4:00 PM CDTHAIL 0.54 W Pittsburg, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
1048 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

856 
WUUS53 KSGF 182051
SVRSGF
MOC085-167-182130-
/O.NEW.KSGF.SV.W.0149.130618T2051Z-130618T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
351 PM CDT TUE JUN 18 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL HICKORY COUNTY IN CENTRAL MISSOURI...
  NORTHEASTERN POLK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 430 PM CDT

* AT 349 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHERN
  HICKORY COUNTY...AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTH
  CENTRAL HICKORY AND NORTHEASTERN POLK COUNTIES.

THIS WARNING ALSO INCLUDES POMME DE TERRE LAKE AND POMME DE TERRE
STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR POMME DE TERRE LAKE...GET AWAY FROM THE WATER AND MOVE 
TO SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING 
WAVES...EVEN ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE 
SHELTER NOW.

&&

LAT...LON 3781 9318 3775 9319 3774 9338 3787 9338
      3790 9328
TIME...MOT...LOC 2050Z 322DEG 11KT 3785 9329

HAIL...1.00IN
WIND...60MPH

$$

FOSTER
3 follow-up statements
513 
WWUS53 KSGF 182111
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
411 PM CDT TUE JUN 18 2013

MOC085-167-182130-
/O.CON.KSGF.SV.W.0149.000000T0000Z-130618T2130Z/
HICKORY MO-POLK MO-
411 PM CDT TUE JUN 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
POLK AND SOUTH CENTRAL HICKORY COUNTIES UNTIL 430 PM CDT...

AT 409 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EXTREME
NORTHEASTERN POLK COUNTY...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTH
CENTRAL HICKORY AND NORTHEASTERN POLK COUNTIES.

THIS WARNING ALSO INCLUDES POMME DE TERRE LAKE AND POMME DE TERRE
STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR POMME DE TERRE...GET AWAY FROM THE WATER AND MOVE TO 
SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK 
BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN 
ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.

&&

LAT...LON 3781 9318 3775 9319 3774 9338 3787 9338
      3790 9328
TIME...MOT...LOC 2111Z 322DEG 11KT 3780 9324

HAIL...0.75IN
WIND...60MPH

$$

FOSTER
773 
WWUS53 KSGF 182126
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
426 PM CDT TUE JUN 18 2013

MOC085-167-182130-
/O.CON.KSGF.SV.W.0149.000000T0000Z-130618T2130Z/
HICKORY MO-POLK MO-
426 PM CDT TUE JUN 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
POLK AND SOUTH CENTRAL HICKORY COUNTIES UNTIL 430 PM CDT...

AT 424 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTH CENTRAL
POLK COUNTY...AND MOVING SOUTH AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTH
CENTRAL HICKORY AND NORTHEASTERN POLK COUNTIES.

THIS WARNING ALSO INCLUDES POMME DE TERRE LAKE AND POMME DE TERRE
STATE PARK. 

THIS STORM PRODUCED ONE HALF INCH DIAMETER HAIL 4 MILES WEST OF 
PITTSBURG MISSOURI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR POMME DE TERRE LAKE...GET AWAY FROM THE WATER AND MOVE 
TO SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING 
WAVES...EVEN ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE 
SHELTER NOW.

&&

LAT...LON 3781 9318 3775 9319 3774 9338 3787 9338
      3790 9328
TIME...MOT...LOC 2125Z 000DEG 9KT 3777 9332

HAIL...0.88IN
WIND...60MPH

$$

FOSTER
596 
WWUS53 KSGF 182131
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
431 PM CDT TUE JUN 18 2013

MOC085-167-182141-
/O.EXP.KSGF.SV.W.0149.000000T0000Z-130618T2130Z/
HICKORY MO-POLK MO-
431 PM CDT TUE JUN 18 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN POLK AND SOUTH
CENTRAL HICKORY COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 3781 9318 3775 9319 3774 9338 3787 9338
      3790 9328
TIME...MOT...LOC 2126Z 000DEG 9KT 3777 9332

$$

FOSTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:27 PM CDT, 24 minutes earlier.

Area forecast discussion, Jun 18, 3:27 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
327 PM CDT TUE JUN 18 2013

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 235 PM CDT TUE JUN 18 2013

A WEAK SURFACE DEWPOINT BOUNDARY OR OUTFLOW BOUNDARY WAS CURRENTLY
LOCATED ACROSS CENTRAL MISSOURI NEAR HIGHWAY 54 THIS AFTERNOON.
THIS ALONG WITH LESS THAN 30 KNOTS OF SHEAR AND ABOUT 1500-2000
J/KG CAPE HAS DEVELOPED SCATTERED CONVECTION ALONG THIS BOUNDARY
AND MOVING TOWARDS THE SOUTH-SOUTHEAST. AN ISOLATED STRONG TO
SEVERE STORM COULD BE POSSIBLE BUT OVERALL THE CONVECTION SHOULD
STAY SUB SEVERE WITH GUSTY WINDS AND SMALL HAIL ALONG WITH
LIGHTNING THE MAIN HAZARDS THIS AFTERNOON THROUGH THIS EVENING.

THE CONVECTION SHOULD DECREASE BY EARLY EVENING WITH THE LOSS OF
DAYTIME HEATING. THE CONVECTION MAY REACH DOWN TO THE HIGHWAY 60
CORRIDOR BEFORE DISSIPATING. THE REST OF THE NIGHT WILL BE QUIET
BUT WILL MENTION SOME PATCHY FOG WILL BE POSSIBLE IN RIVER VALLEYS
AND NEAR LAKE REGIONS. ANOTHER WEAK DISTURBANCE WILL MOVE OVER
THE AREA TOMORROW WHICH MAY DEVELOP SOME ISOLATED CONVECTION BUT
THINKING MOST OF THE AREA WILL REMAIN DRY AND WARM.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 235 PM CDT TUE JUN 18 2013

BY LATE WEDNESDAY NIGHT INTO THURSDAY...A STRONGER AND MORE
PRONOUNCED WAVE WILL RIDE OVER THE UPPER LEVEL RIDGE INTO THE
MISSOURI OZARKS. THIS WILL BRING A BETTER CHANCE FOR SCATTERED
SHOWERS AND THUNDERSTORMS. WILL NOT RULE OUT A FEW STRONGER STORMS
POSSIBLE WITH GUSTY WINDS AND SMALL HAIL ON THURSDAY.

THE UPPER LEVEL RIDGE WILL BEGIN TO EXPAND AND BUILD ACROSS THE
REGION THE END OF THE WEEK AND WEEKEND WHICH SHOULD CUT OFF THE RAIN
CHANCES. CAN'T RULE OUT A STRAY ISOLATED STORM POP UP OVER THE
WEEKEND BUT THE MAIN WEATHER PATTERN WILL BE HOTTER TEMPERATURES
AND DRIER CONDITIONS. HIGHS WILL BE IN THE LOWER 90S WITH HEAT
INDEX VALUES IN THE UPPER 90S. RIDGE MAY FLATTEN OUT A LITTLE BIT
BY EARLY NEXT WEEK WITH TEMPERATURES NEAR SEASONABLE AVERAGES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1220 AM CDT TUE JUN 18 2013

EXPECT VFR CONDITIONS TO PREVAIL OVER SOUTHWEST MISSOURI AIRFIELDS
FOR THE NEXT 24 HOURS WITH THE EXCEPTION OF A LIKELY PERIOD OF MVFR
DUE TO FORWARD VISIBILITY AT SGF AND BBG DUE TO LATE NIGHT AND
EARLY MORNING PATCHY GROUND FOG FORMATION. A PERIOD OF BOTH MVFR AND
VFR IS LIKELY AT BBG FOR THE SAME REASON. WEAK HIGH PRESSURE OVER
THE AREA...LIGHT TO CALM WINDS...ONLY PARTIAL HIGH CLOUDINESS AND
RELATIVELY MOIST GROUND CONDITIONS WILL SET THE STAGE FOR A PERIOD
OF MORNING GROUND FOR LATER TONIGHT AND EARLY TOMORROW MORNING
ACROSS MUCH OF THE AREA. EXPECT FAIRLY RAPID DISSIPATION OF ANY
GROUND FOG OR HAZE AFTER SUNRISE TOMORROW MORNING DUE TO RAPID
WARMING UP UNDER A HIGH SUN ANGLE AND INCREASING LIGHT SOUTHERLY
BREEZES AIDING IN MIXING UP THE SURFACE LAYER QUICKLY.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...GRIFFIN
LONG TERM...GRIFFIN
AVIATION...COLUCCI
Hazardous weather outlook, Jun 18, 3:08 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
308 PM CDT TUE JUN 18 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-192015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
308 PM CDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.

DISCUSSION...

  ISOLATED TO SCATTERED THUNDERSTORMS WILL IMPACT PORTIONS OF THE
  MISSOURI OZARKS AND EXTREME SOUTHEASTERN KANSAS GENERALLY
  NORTHEAST OF A PITTSBURG KANSAS TO GAINESVILLE MISSOURI LINE
  THROUGH EARLY THIS EVENING.

  A COUPLE OF STRONG STORMS CAPABLE OF PRODUCING WIND GUSTS UP TO
  60 MPH AND HAIL TO THE SIZE OF QUARTERS WILL BE POSSIBLE.

  OTHERWISE ANY OF THESE STORMS MAY PRODUCE BRIEF HEAVY RAINFALL
  AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  AN UPPER LEVEL DISTURBANCE WILL BRING A CHANCE FOR THUNDERSTORMS
  TO SOUTHEASTERN KANSAS AND WESTERN MISSOURI LATE WEDNESDAY NIGHT
  AND OVER THE ENTIRE AREA THURSDAY. ISOLATED STRONG TO SEVERE
  STORMS WITH HAIL AND LOCALLY DAMAGING WINDS WILL BE POSSIBLE
  THURSDAY IF ENOUGH HEATING AND INSTABILITY CAN DEVELOP.

  AN ISOLATED THUNDERSTORM CANNOT BE RULED OUT FRIDAY AFTERNOON
  AND AGAIN NEXT MONDAY.

  AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BUILD INTO THE REGION
  FRIDAY AND REMAIN IN PLACE THROUGH THE UPCOMING WEEKEND WITH
  AFTERNOON HEAT INDEX VALUES IN THE MID AND UPPER 90S.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER/GRIFFIN

In the hours before

Special weather statement, Jun 18, 2:22 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
222 PM CDT TUE JUN 18 2013

MOZ056-057-069-182000-
CAMDEN MO-MILLER MO-MORGAN MO-
222 PM CDT TUE JUN 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMDEN...MILLER AND
SOUTHEASTERN MORGAN COUNTIES UNTIL 300 PM CDT...

AT 218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ROCKY MOUNT...OR 8 MILES SOUTHWEST OF
ELDON...MOVING SOUTH AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE CAMDENTON...ELDON...LAKE OZARK...OSAGE
BEACH AND VILLAGE OF FOUR SEASONS.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE HA HA
TONKA STATE PARK...LAKE OF THE OZARKS STATE PARK AND LAKE OF THE
OZARKS.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3806 9222 3802 9237 3802 9240 3800 9241
      3791 9274 3831 9282 3840 9262
TIME...MOT...LOC 1922Z 341DEG 19KT 3826 9269

FOSTER
Special weather statement, Jun 18, 3:40 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
340 PM CDT TUE JUN 18 2013

MOZ070-080>082-182115-
LACLEDE MO-PULASKI MO-TEXAS MO-DALLAS MO-
340 PM CDT TUE JUN 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR DALLAS...LACLEDE...NORTHWESTERN
TEXAS AND PULASKI COUNTIES UNTIL 415 PM CDT...

AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PUMPKIN CENTER TO
STOUTLAND TO ST. ROBERT...MOVING SOUTH AT 25 MPH. PENNY SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE BUFFALO...CONWAY...FORT LEONARD WOOD...
LEBANON...RICHLAND...ST. ROBERT AND WAYNESVILLE.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BENNETT
SPRING STATE PARK. INTERSTATE 44 BETWEEN MILE MARKERS 109 AND 168
WILL ALSO BE IMPACTED BY THESE STORMS.

LAT...LON 3747 9202 3749 9309 3790 9313 3790 9263
      3780 9256 3780 9254 3783 9249 3783 9246
      3786 9241 3792 9241 3796 9202
TIME...MOT...LOC 2040Z 347DEG 20KT 3772 9307 3780 9256
          3785 9214

FOSTER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:13 PM CDTAreal Flood AdvisorySGFDent, Oregon, Shannon6 hr
Jun 18, 2:22 PM CDTSpecial Weather StatementSGFMiller38 min
Jun 18, 2:47 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan43 min
Jun 18, 3:40 PM CDTSpecial Weather StatementSGFDallas, Laclede, Pulaski35 min
Jun 18, 4:05 PM CDTSpecial Weather StatementSGFVernon40 min
Jun 18, 4:33 PM CDTSpecial Weather StatementSGFPolk42 min
Jun 18, 5:10 PM CDTSevere Thunderstorm WarningSGFHickory65 min
Jun 18, 6:21 PM CDTSevere Thunderstorm WarningSGFVernon54 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.